?

Log in

No account? Create an account

Eugie · Foster's · Self-Indulgent · Musings


Adventures in Pharmacology: Atarax

Recent Entries · Archive · Friends · Profile

* * *
In the ongoing effort to subdue my immune system, my doctor prescribed Atarax, an antihistamine—one of the "may cause drowsiness" variety. Took 10mg last night. Now I can't feel my brain.

If you need me, I'll be drooling on my desk.

Tags: ,

I'm feeling:
groggy groggy
* * *
* * *
[User Picture]
On July 23rd, 2009 12:04 pm (UTC), keesa_renee commented:
:(

Rats. Hate the fact that you're having these med problems again! I hope the doctors can get your prescriptions worked out so that they get you on something that WORKS and doesn't shut down your entire body in the process!!
[User Picture]
On July 23rd, 2009 12:11 pm (UTC), eugie replied:
Thanks, sweetie. This was one of those "we'll try this out and see" drugs rather than a "take this to keep your body from trying to destroy itself" situations. So it's not life and death or anything. But yeah, I'm so not taking any more of this one...aside from, say, to ward off anaphylactic shock or something.
* * *

Previous Entry · Write something · Share · Next Entry